Jump to content
CrazyBoards.org

Recommended Posts

I'm on a megadose of Wellbutren and outside of anxiety attacks where all sorts of weird and bizzare thing. happen  *Too long to list.   Anyway I talked to GDoc about meds and reducing it as an experiment.  It seemed to work but personal stuff started getting more difficult to handle and I went back on.   It seems like that turned on the stuttering.  I've never stuttered in my life.   Maybe this is a mini anxiety attack?  I'm still way too new to all this.   So if anyone has a similar experience?

Link to comment
Share on other sites

Yes, this happens to me when I get anxious or I have so much to say it's like I cant get it all out so I end up stuttering.  What I do when I find myself starting to stutter, is stop talking dead in my tracks, pause for a second, then start to talk slowly (literally) for a minute or so until my mind and mouth have caught up to each other and I stop stuttering.

Link to comment
Share on other sites

I've been stuttering like crazy since I was put on flexeril daily. I looked around the net, and that and slurring words (which I was also doing) are reported a lot. I only really slur when I am tired, or have been talking and talking and talking. Both of my sisters with whom I have spoken noticed it right away. I haven't had that problem with Wellbutrin, but that doesn't really mean anything.

Link to comment
Share on other sites

I started stuttering around age 30 at the start of a serious depressive episode, and while I've always been skeptical, my doctors have tended to attribute it to anxiety. Definitely it pops up when I am very anxious. I think I may have been on Paxil when it first started, and the Paxil seemed to screw me up in other ways (e.g. that's when my SI urges started), but none of my doctors (GP, Neurologist and two pdocs) have ever been concerned about it. Frustrating though.

Link to comment
Share on other sites

The first few weeks after I started taking Pristiq I had some issues with stuttering or mixing up words/saying them in the wrong order. Like others have said I found it helpful to stop talking for a moment, take a breath and start again slowly. For me this went away after the second month taking it.

I have also had problems in the past with stuttering when anxious. I find it helpful to stop fir a moment and think about exactly what I want ro say and then start again.

Link to comment
Share on other sites

Both Geodon and Seroquel increased a very mild stutter I had always had. Even though I wasn't on either for long, the increase in stuttering has stuck with me for years.

When I was IP and put on Geodon the first time, my mild lisp also got pretty bad. Between the stuttering and lisp, a neurologist at the hospital said I needed to get off of the Geodon immediately, as they were a sign it was interacting with my brain badly. (Didn't stop a stupid pdoc putting me on it again, at which point I got dystonia, causing muscle spasms I still have years later.)

Link to comment
Share on other sites

I have been doing public speaking since 14, and since starting meds, I have found that I stumble over words alot more. I also have an issue with some pronucation that I never had in the past. Also when I get tired far more brain fog then I ever got in the past.  But when I speak I just speak with condfidance and continue on  and pray no others hear it.

Link to comment
Share on other sites

  • 2 weeks later...

Dedoubt, I have a lisp, too! Everyone says it is the very first thing they notice about me, but that within 10 minutes, they have forgotten it, they just think of it as my "voice."

 

And I took stupid speech therapy for 8 years because my mother forced me to. My teacher was Mrs. Dull, I kid you not. Of course it did zero.

 

My parent used to tease me about it. They, of course, both had teh crazy.

Link to comment
Share on other sites

I stutter on most mood stabilizers. I didn't on wellbutrin but it definitely made me more anxious. It caused my only panic attack and I almost developed a bald spot again from trich. It made my back so tense that I twitched. I could definitely see how Wellbutrin could cause stuttering especially if you tend to lean towards anxiety. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...